Translator Disclaimer
2011 q-Extensions of Some Relationships Between the Bernoulli and Euler Polynomials
Qiu-Ming Luo, H. M. Srivastava
Taiwanese J. Math. 15(1): 241-257 (2011). DOI: 10.11650/twjm/1500406173

Abstract

The main object of this paper is to give $q$-extensions of several explicit relationships of H. M. Srivastava and Á. Pintér [Appl. Math. Lett. 17 (2004), 375-380] between the Bernoulii and Euler polynomials. We also derive several other formulas in series of Carlitz's $q$-Stirling numbers of the second kind.

Citation

Download Citation

Qiu-Ming Luo. H. M. Srivastava. "q-Extensions of Some Relationships Between the Bernoulli and Euler Polynomials." Taiwanese J. Math. 15 (1) 241 - 257, 2011. https://doi.org/10.11650/twjm/1500406173

Information

Published: 2011
First available in Project Euclid: 18 July 2017

zbMATH: 1238.05025
MathSciNet: MR2780283
Digital Object Identifier: 10.11650/twjm/1500406173

Subjects:
Primary: 05A30, 33E20
Secondary: 11B68, 11B73

Rights: Copyright © 2011 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.15 • No. 1 • 2011
Back to Top